# SDR AALA202209074578

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737
- Aircraft serial: 29535
- Aircraft time: 63,183 hours, 26,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Grommet
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTER LIGHT CAME ON ON TAXI IN. FOUND S199 DOOR SENSOR TARGET PLATE CATCHING ON DOOR FRAME. TARGET PLATE MISSING GROMMETS ON BACK SIDE. REPLACED GROMMETS PER AMM 52-71-11.
